# SDR SWAA2021032355744

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A10104
- Condition: Bent
- Location: Bs 727a S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS727A S-21L WL175. / REMOVED AND REPLACED STRINGER CLIP AT ACB BS 727A S-21L P/N 146A1010-4 PO# 814492 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A1200 80641U 09MAR21
